# SDR GTIA20130610348

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 25,022 hours, 12,009 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FWD JUMPSEAT O2 MASKS DEPLOYED ON LANDING.  PERFORMED FNC CK OF AUTOMATIC MASK RELEASE IAW ACFT MM, OPS CK GOOD.
